# SDR ASAA2017120122753

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 15,473 hours, 5,098 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW5052
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 41,853 hours, 13,131 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND FAULT 73-10341 & 73-30351 FMV SIGNAL OUT OF RANGE & FMV SIGNALS DISAGREE. GROUNDED - YES. PERFORMED B737-900 FIM 73-25 TASK 804. FAILED RESISTANCE TEST STEPS (G)(3) TABLE 209, PINS 18 TO 37 READS 206 OHMS ON RECEPTACLE DP0501 (CH A) AND STEPS (G)(5) TABLE 211 PINS "A" TO "B" READS 218 OHMS ON CONNECTOR DP0505. REMOVED AND REPLACED #1 ENG HMU IAW ASA MTX TASKCARD N8473000 FOR REMOVAL AND ASA MTX TASKCARD N8473001 FOR INSTALLATION. TEST 3A LK CK GOOD TEST 12 AND 13 OPS CK GOOD NO FAULTS.
